CSpace
CONVERGENCE OF THE APPROXIMATE SOLUTIONS TO ISENTROPIC GAS-DYNAMICS
CHEN, GQ; LU, YG
1990
Source PublicationACTA MATHEMATICA SCIENTIA
ISSN0252-9602
Volume10Issue:1Pages:39-45
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1990CZ48500004
PublisherBALTZER SCI PUBL BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28013
Collection中国科学院数学与系统科学研究院
Affiliation1.CHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
2.ACAD SINICA,INST MATH SCI,WUHAN,PEOPLES R CHINA
Recommended Citation
GB/T 7714
CHEN, GQ,LU, YG. CONVERGENCE OF THE APPROXIMATE SOLUTIONS TO ISENTROPIC GAS-DYNAMICS[J]. ACTA MATHEMATICA SCIENTIA,1990,10(1):39-45.
APA CHEN, GQ,&LU, YG.(1990).CONVERGENCE OF THE APPROXIMATE SOLUTIONS TO ISENTROPIC GAS-DYNAMICS.ACTA MATHEMATICA SCIENTIA,10(1),39-45.
MLA CHEN, GQ,et al."CONVERGENCE OF THE APPROXIMATE SOLUTIONS TO ISENTROPIC GAS-DYNAMICS".ACTA MATHEMATICA SCIENTIA 10.1(1990):39-45.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[CHEN, GQ]'s Articles
[LU, YG]'s Articles
Baidu academic
Similar articles in Baidu academic
[CHEN, GQ]'s Articles
[LU, YG]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[CHEN, GQ]'s Articles
[LU, YG]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.